# SDR C2XA01BT045

- Difficulty date: March 31, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,558 hours, 5,901 cycles
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 23070418
- Condition: Defective
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 WILL NOT HOLD ITT AT CLIMB THRUST.  MAXIMUM CONTINUOUS EXCEEDED 930 DEGREES MAXIMUM.  MAINTENANCE REMOVED AND REPLACED LOWER BLEED CONTROL VALVE LINE IAW ROLLSROYCE MM 75-31-25, OPS CHECKED GOOD.  ITT DID NOT EXCEED LIMITS, NO FURTHER ACTION REQUIRED IAW ROLLS ROYCE MM 77-00-00.  AIRCRAFT RETURNED TO SERVICE.
